RM28.90
Free Shipping Up To RM150.00 Purchase
- +

Description

GAVISCON DOUBLE ACTION LIQUID 150ML PRODUCT DESCRIPTION Dual relief from heartburn and stomachache caused by excessive gastric acid. -Gets to work instantly as quick as 3 minutes -4 times more effective than antacids -Suitable for use in pregnancy and breastfeeding mums Gaviscon Double Action works in two ways to effectively relieve the discomfort brought by both heartburn and stomachache caused by excessive gastric acid: 1) Quickly neutralises excess stomach acid. 2) Its active ingredient Sodium Alginate forms a raft over the stomach contents which helps prevent acid coming back up into the oesophagus (food pipe). DOSAGE & ADMINISTRATION Shake well before use. Adults and children over 12 years: 10-20ml after meals and at bedtime. Children under 12 years: Seek your doctor's advice. If symptoms persist, consult your doctor. INGREDIENTS Sodium Alginate, Calcium Carbonate, Sodium Bicarbonate.

Reviews

0

Based On 0 Ratings

  • 5 Star
  • 4 Star
  • 3 Star
  • 2 Star
  • 1 Star

Have You Used This Product?

Rate And Review Product
Recently Viewed